# SDR DALA2025090206465

- Difficulty date: August 24, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N932AT
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- Aircraft time: 55,615 hours, 40,241 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DTA ER/A 628285-14 SECTION II MONITOR LOG REQUIRES DTA APPROVAL ON OR BEFORE THE NEXT 24 MONTHS AFTER 24-AUG-25.   DISCONTINUE REVENUE SERVICE ON OR BEFORE THE NEXT 24 MONTHS AFTER 24-AUG-25 PENDING A DAMAGE TOLERANCE AND FATIGUE REVIEW. ASSOCIATED ER/A 00-628285 (1165214)
